# SDR USAA2012081000001

- Difficulty date: August 9, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 57,559 hours, 37,971 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT STRAP NEAR AFT GALLEY IS BROKEN.  REPLACED BROKEN EMERGENCY FLASHLIGHT STRAP NEAR AFT GALLEY AS REQUIRED.
